Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 826721, 10 pages
http://dx.doi.org/10.1155/2010/826721
Research Article

Global Synchronization in Complex Networks with Adaptive Coupling

Department of Mathematics & Information Science, Zhangzhou Normal University, Zhangzhou 363000, China

Received 3 May 2009; Revised 21 September 2009; Accepted 5 January 2010

Academic Editor: Dane Quinn

Copyright © 2010 Zhengzhong Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. W. Wu, Synchronization in Coupled Chaotic Circuits and Systems, World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, River Edge, NJ, USA, 2002. View at MathSciNet
  2. L. M. Pecora and T. L. Carroll, “Master stability functions for synchronized coupled systems,” Physical Review Letters, vol. 80, no. 10, pp. 2109–2112, 1998. View at Publisher · View at Google Scholar · View at Scopus
  3. X. F. Wang and G. Chen, “Synchronization in small-world dynamical networks,” International Journal of Bifurcation and Chaos, vol. 12, no. 1, pp. 187–192, 2002. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Lü, X. Yu, and G. Chen, “Chaos synchronization of general complex dynamical networks,” Physica A, vol. 334, no. 1, pp. 281–302, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. X. F. Wang and G. Chen, “Synchronization in scale-free dynamical networks: robustness and fragility,” IEEE Transactions on Circuits and Systems I, vol. 49, no. 1, pp. 54–62, 2002. View at Publisher · View at Google Scholar · View at Scopus
  6. X. F. Wang and G. Chen, “Synchronization in complex dynamical networks,” Journal of Systems Science and Complexity, vol. 16, no. 3, pp. 358-–371, 2003. View at Google Scholar · View at Zentralblatt MATH
  7. C. W. Wu, “Synchronization in networks of nonlinear dynamical systems coupled via a directed graph,” Nonlinearity, vol. 18, no. 3, pp. 1057–1064, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. V. N. Belykh, I. V. Belykh, and M. Hasler, “Connection graph stability method for synchronized coupled chaotic systems,” Physica D, vol. 195, pp. 159–187, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. I. Belykh, M. Hasler, M. Lauret, and H. Nijmeijer, “Synchronization and graph topology,” International Journal of Bifurcation and Chaos, vol. 15, no. 11, pp. 3423–3433, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. I. V. Belykh, V. N. Belykh, and M. Hasler, “Blinking model and synchronization in small-world networks with a time-varying coupling,” Physica D, vol. 195, pp. 188–206, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. R. Zhang, M. Hu, and Z. Xu, “Synchronization in complex networks with adaptive coupling,” Physics Letters A, vol. 368, no. 3-4, pp. 276–280, 2007. View at Publisher · View at Google Scholar · View at Scopus
  12. D. B. Huang, “Synchronization in adaptive weighted networks,” Physical Review E, vol. 74, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. Z. Li, L. Jiao, and J.-J. Lee, “Robust adaptive global synchronization of complex dynamical networks by adjusting time-varying coupling strength,” Physica A, vol. 387, pp. 1369–1380, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. J. Zhou, J.-A. Lu, and J. Lü, “Adaptive synchronization of an uncertain complex dynamical network,” IEEE Transactions on Automatic Control, vol. 51, no. 4, pp. 652–656, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. G. He and J. Yang, “Adaptive synchronization in nonlinearly coupled dynamical networks,” Chaos, Solitons & Fractals, vol. 38, no. 5, pp. 1254–1259, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. X. Li and J. Cao, “Adaptive synchronization for delayed neural networks with stochastic perturbation,” Journal of the Franklin Institute, vol. 345, no. 7, pp. 779–791, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. H. Tang, L. Chen, J.-A. Lu, and C. K. Tse, “Adaptive synchronization between two complex networks with nonidentical topological structures,” Physica A, vol. 387, no. 22, pp. 5623–5630, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. W. He and J. Cao, “Adaptive synchronization of a class of chaotic neural networks with known or unknown parameters,” Physics Letters A, vol. 372, no. 4, pp. 408–416, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. A. Jadbabaie, J. Lin, and A. S. Morse, “Coordination of groups of mobile autonomous agents using nearest neighbor rules,” IEEE Transactions on Automatic Control, vol. 48, no. 6, pp. 988–1001, 2003. View at Publisher · View at Google Scholar · View at Scopus
  20. R. Olfati-Saber and R. M. Murray, “Consensus problems in networks of agents with switching topology and time-delays,” IEEE Transactions on Automatic Control, vol. 49, no. 9, pp. 1520–1533, 2004. View at Publisher · View at Google Scholar · View at Scopus
  21. R. Olfati-Saber, “Flocking for multi-agent dynamic systems: algorithms and theory,” IEEE Transactions on Automatic Control, vol. 51, no. 3, pp. 401–420, 2006. View at Publisher · View at Google Scholar · View at Scopus
  22. W. Ren, R. W. Beard, and E. M. Atkins, “A survey of consensus problems in multi-agent coordination,” in Proceedings of the American Control Conference (ACC '05), vol. 3, pp. 1859–1864, Portland, Ore, USA, 2005. View at Scopus
  23. J. Lü, G. Chen, D. Cheng, and S. Celikovsky, “Bridge the gap between the Lorenz system and the Chen system,” International Journal of Bifurcation and Chaos, vol. 12, no. 12, pp. 2917–2926, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus